Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 23, Number 3

All articles in this issue are freely accessible.

Some generalizations of geodesics
E. J. Wilczynski.
Trans. Amer. Math. Soc. 23 (1922), 223-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501200
On the gyroscope
William F. Osgood.
Trans. Amer. Math. Soc. 23 (1922), 240-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501201
The relative distribution of the real roots of a system of polynomials
C. F. Gummer.
Trans. Amer. Math. Soc. 23 (1922), 265-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501202
A general theory of conjugate nets
Ernest P. Lane.
Trans. Amer. Math. Soc. 23 (1922), 283-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501203
Parallel maps of surfaces
W. C. Graustein.
Trans. Amer. Math. Soc. 23 (1922), 298-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501204